# SDR IPXA2016121311682

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 51,278 hours, 16,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200008704
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS MISSING AT FWD UPPER CORNER OF MAIN ENTRY DOOR.  REPLACED THE LENS IAW MM 52-12-00, AND 52-11- 02-10A.
